# SDR CALA2013101492031

- Difficulty date: October 13, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 65,493 hours, 23,126 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR STATION 525 JUST ABOVE STRINGER 28L SKIN GOUGED.  DAMAGE REPAIRED IAW B757-200 SRM 53-00-01 FIG  201 REPAIR 3 AT STATION 525 STRINGER 28L.
